MathSciNet Relay Station
MathSciNet bibliographic data
MR2140676 82B20 (81R12 81R50)
Boos, H.; Jimbo, M.; Miwa, T.; Smirnov, F.; Takeyama, Y. A recursion formula for the correlation functions of an inhomogeneous $XXX$ model. Algebra i Analiz 17 (2005), no. 1, 115--159; translation in St. Petersburg Math. J. 17 (2006), no. 1, 85–117
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement